Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Why do I have premature ejaculation?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
i have problem ofpremature ejaculation since 5 year
Posted Tue, 8 May 2012 in Premature Ejaculation
Answered by Dr. Jasvinder Singh 30 minutes later

Thanks for posting your query.

From the symptoms it looks like you have the problem of premature ejaculation and considering your age it looks psychological to me.

Try the following for premature ejaculation:

1)     Try distracting yourself when you feel you are about to ejaculate. Take a XXXXXXX breath and stay relaxed during masturbation.

2)     Other treatment methods which can be followed are stop-start or squeeze-pause technique. In stop start technique, near ejaculation, stop stroking and relax and think about something else. In squeeze- pause technique, squeeze the end or the tip of the penis for 10 to 20 seconds when you are close to ejaculation and then resume stimulation after withholding for half a minute.

3)     If the symptoms persist then SRRI (selective serotonin reuptake inhibitors) may need to be prescribed for which you have to consult an urologist.

Although there are other medical problems of premature ejaculation but from your symptoms these seem unlikely. These include abnormal hormone level, reflex activity of ejaculatory system, thyroid problems, diabetes, hypertension and neurological causes. You may need to undergo certain medical tests like for diabetes, thyroid profile and hormonal assay to completely rule them out.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor